# SDR DL72W990511

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY EXIT SIGN INOP.  RELAMPED EXIT SIGN, OPS CK NORMAL.
